Open Access
Translator Disclaimer
2013 Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces
Erdal Karapınar, Antonio Roldán, Juan Martínez-Moreno, Concepcion Roldán
Abstr. Appl. Anal. 2013(SI60): 1-9 (2013). DOI: 10.1155/2013/406026

Abstract

We study the existence and uniqueness of a fixed point of the multidimensional operators which satisfy Meir-Keeler type contraction condition. Our results extend, improve, and generalize the results mentioned above and the recent results on these topics in the literature.

Citation

Download Citation

Erdal Karapınar. Antonio Roldán. Juan Martínez-Moreno. Concepcion Roldán. "Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces." Abstr. Appl. Anal. 2013 (SI60) 1 - 9, 2013. https://doi.org/10.1155/2013/406026

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1272.54036
MathSciNet: MR3039171
Digital Object Identifier: 10.1155/2013/406026

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top